Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1841 to 1854 of 1854

1841
On the Blaschke conditions of L^p functions and normal functions I

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.26, no.0, pp.1 - 3, 1986-07

1842
A tube formula in product Riemannian manifolds

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.1, no.1, pp.31 - 34, 1986-01

1843
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

1844
s-Smith equivalent representations of finite abelian groups

Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.323 - 329, 1985-08

1845
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

1846
HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542, 1985

1847
CONCATENATIONS APPLIED TO ANALYTIC HYPOELLIPTICITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.283, no.2, pp.753 - 763, 1984-06

1848
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

1849
ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

AHERN, P; Kim, Hong Ohresearcher, MICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14, 1984-01

1850
Minimum Variance Unbiased Estimation for the Nagative Exponential Distribution with Truncation Parameter

C.J. Park; U Jin Choiresearcher, PROC. COLL. NATUR. SCI.,SNU(미확인), v.3, no.1, pp.13 - 18, 1978

1851
On weak continuous functions into Hausdorff spaces

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.14, no.0, pp.239 - 242, 1975-07

1852
A certain semigourp associated with a topological space

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

1853
On the product of the structure spaces

Kim, Hong Ohresearcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.11, no.0, pp.29 - 32, 1971-07

1854
Notes on C-compact spaces and functionally compact spaces

김홍오researcher, 경북수학회지, v.10, no.0, pp.75 - 80, 1970-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0